MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. PERSONA ALL POLY PATELLA; PROSTHESIS KNEE

ZIMMER MANUFACTURING B.V. PERSONA ALL POLY PATELLA; PROSTHESIS KNEE
Catalog Number 42540000032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient is experiencing weakness, imbalance, swelling, and aching in the knee post implantation.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: articular surface medial congruent (mc) catalog # 42512100514 lot # 64558065, tibia cemented 5 degree stemmed catalog # 42532006401 lot # 64409817, femur cemented cruciate retaining (cr) catalog # 42502006401 lot # 64440165, stem extension tapered cemented catalog # 42557000114 lot # 64529817.Bone screw self-tapping 6.5 mm dia.25 mm length catalog # 00625006525 lot # 64403730, bone screw self-tapping 6.5 mm dia.25 mm length catalog # 00625006525 lot # 64484134, unk cement catalog # unk lot # unk.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, b5, d8, g3, g6, h2, h6, h10, h11.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records provided and reviewed state that the patient underwent an initial left total knee arthroplasty on due to osteoarthritis.The procedure was performed using a mid-vastus arthrotomy, with alignment and ligament balancing confirmed intraoperatively, and all implants cemented without intraoperative complications.The implanted components included persona tibial, femoral, patellar, and articular surface components with screws, hybrid stem, and cement.Subsequently, the patient reported ongoing symptoms including weakness, imbalance, swelling, aching, and a sensation of instability in the left knee.The patient has been using an over-the-counter brace for comfort and stability.A revision is being anticipated on an unknown date due to these ongoing symptoms.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ALL POLY PATELLA
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22005369
Report Number0002648920-2025-00134
Device Sequence Number7220143
Product Code MBH
UDI-Device Identifier00889024643703
UDI-Public(01)00889024643703(17)270831(10)64515365
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number42540000032
Device Lot Number64515365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight52 KG